MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC231200
Medical Device Problem Codes Migration (4003); Device Endoleak (4074)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Ruptured Aneurysm (4436); Clinical Endoleak (4843)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code c20 -the explanted device was unavailable for return and was therefore not available for engineering evaluation by gore w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2025, the patient underwent an endovascular procedure to treat a 10 cm symptomatic abdominal aneurysm utilizing gore® excluder® aaa endoprostheses (plc231200 and plc231000) and a gore® excluder® conformable aaa endoprosthesis (cxa260005).The plc231200 was implanted in the left common iliac artery, then extended with the plc231000 for additional coverage, and then the cxa260005 was implanted distal to the plc231000 as additional coverage.In addition to these three devices in the left common iliac artery, the patient was implanted with a gore® excluder® conformable aaa endoprosthesis (cxt) and two other gore® excluder® aaa endoprostheses (contralateral legs) in the right common iliac artery.On the final angiogram for the initial procedure, there was a type 2 endoleak reported which the physician planned to monitor.This type 2 endoleak was caused by collateralization feeding the aneurysm sac.It is unknown if there was aneurysm enlargement associated with this type 2 endoleak.On (b)(6) 2025, the patient underwent a reintervention as the plc231200, plc231000, and cxa260005 had migrated proximally as one unit into the left common iliac artery, causing a type 1b endoleak.The devices had migrated greater than 10 mm.It is reported the patient's left common iliac artery was extremely tortuous.The type 1b endoleak was caused by the devices migrating proximally into a larger area of the vessel, but it is unknown if the endoleak led to aneurysm enlargement.The physician elected to coil the left internal iliac artery and implant a 14.5 mm x 14 cm plc at the level of the gore® excluder® conformable aaa endoprosthesis (cxt) flow divider, and the physician extended this plc with a 14.5 mm x 12 cm plc to obtain distal seal in the left external iliac artery.The type 1b endoleak was resolved, but the type 2 endoleak was still observed in the abdominal aneurysm sac surrounding the endografts on the final angiogram.This type 2 endoleak was caused by collateralization feeding the aneurysm sac, however, it is unknown if this led to aneurysm enlargement.After the reintervention procedure was completed, the patient's blood pressure dropped due to blood loss from the aneurysm rupturing in the abdominal aorta within the treated segment.The cause of the rupture was due to a weakened aortic wall, as there was not enough relief to the aneurysm sac due to the type 2 endoleak.Blood loss amount is unknown.The physician elected to do an open repair and explant all grafts that had been implanted.The explanted devices are unavailable for return.The patient tolerated the open repair.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
brianna zipprich
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23547202
Report Number3013164176-2025-02756
Device Sequence Number13082207
Product Code MIH
UDI-Device Identifier00733132618569
UDI-Public(01)00733132618569(17)280519
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPLC231200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age62 YR
Patient SexFemale